MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7575
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the non-tortuous and mildly calcified left anterior descending artery.A 2.00mm x 9mm maverick balloon catheter was advanced for dilatation.However, during inflation, the balloon burst.The device was completely removed from the patient and the procedure was completed with another balloon.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a maverick 2mr balloon catheter.The device was visually and microscopically examined.The hypotube of the device had numerous kinks.There was blood and contrast in the inflation lumen.There was a 12mm longitudinal tear located 1mm proximal from the distal waist.The balloon was loosely folded, and the tip of the device was damaged.Product analysis confirmed the reported event, as the balloon was found to have a longitudinal tear.
 
Event or Problem Description

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key16688748
Report Number2124215-2023-16151
Device Sequence Number6112039
Product Code LOX
UDI-Device Identifier08714729369875
UDI-Public08714729369875
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2025
Device Model Number7575
Device Catalogue Number7575
Device Lot Number0029648075
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown